# SDR DL76G040210

- Difficulty date: March 1, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 17,576 hours, 2,917 cycles
- Engine: Ge CF680C2B6F
- Engine time: 17,566 hours, 6,829 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729825B
- Part serial: C0981
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

ON TAXI IN ATL, SHUT DOWN LT ENG AFTER COOLING.  AFTER POWER TRANSFER, POWER STARTED TO TURN ON AND OFF APPROX THREE TIMES.  FLIGHT ATTENDANT REPORTED SMOKE AND BURNING IN MAIN CABIN ALONG WITH FLICKERING LIGHTS.  DOWN LOADED UTILITY BUSSES AND LT GEN CONTROL SWITCH.  STARTED APU AND PROBLEM STOPPED, HAVE NOT RESET THE UTILITY BUSSES.  RANG OUT FIELD WIRES AND ALL RESISTANCES WERE WITHIN LIMIT.  REMOVED AND REPLACED NR 2 GCU, NO HELP.  FOUND NO ELECTRICAL ODOR THROUGH OUT CABIN.  REMOVED AND REPLACED RT IDG, OPS OK.
